# SDR FDEA201307131551

- Difficulty date: July 13, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 86,644 hours, 27,373 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: DC06A10SL3S
- Condition: Damaged
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED LEVEL 2 ALERT. "BRAKE OVERHEAT". CONFIG PAGE SHOWED NR 3 BRAKE AT 731 DEG.  DESCENDED TO FL250 FROM FL350, EXTENDED LANDING GEAR IAW QRH.  TEMP IMMEDIATELY WENT DOWN TO 124 DEG AFTER A FEW MINUTES TEMP MATCHED OTHER BRAKES. LANDING GEAR WAS RETRACTED AND CLIMBED TO FL350.  INSPECTED NR 3 MAIN LANDING GEAR BRAKE ASSEMBLY, FOUND BRAKE TEMP SENSOR HARNESS BROKEN AT BACKSHELL OF CONNECTOR  EXPOSING WIRING.  AIU-2 FLAGGED R FWD INBD BRAKE TEMP OUT OF RANGE.   BRAKE TEMP SENSOR.  FOUND THAT THERE WAS ENOUGH OF A SERVICE LOOP IN WIRE TO RETERMINATE. REF SMP AND WDM 32-46-01, REMOVED DAMAGED SECTION OF WIRING AND RETERMINATED   WIRING, ALSO, REMOVED AND REPLACED DAMAGED ELBOW AS  WELL AS CONNECTOR P1-2335. BRAKE TEMPERATURE MONITOR SYSTEM CHECKS NORMAL IAW AMM 32-46-02-2. ACFT OK FOR SEVICE.
